Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are dips in blood pressure dangerous?

I was just perscribed a low dose of atenolol for a palpitatons and rapid heart rate. I've only been on them for 3 days now but am having dips in blood pressure (97/67) which is making me feel "yucky". They suggested taking the medicine at night so that these "dips" happen at night rather than in the morning and their hope is that my bp will level off after a while. It makes me nervous to take this at night and for my bp to "dip" while I am sleeping. Any reason to be concerned?
Wed, 28 May 2014
Report Abuse
Cardiologist 's  Response
Dear friend,
Welcome to Health Care Magic

The drug does bring down the rate and pressure….
Your pressure is still in normal range and not likely to go further down after so many days…

Take care     
God bless
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypertension


Are dips in blood pressure dangerous?

Dear friend, Welcome to Health Care Magic The drug does bring down the rate and pressure…. Your pressure is still in normal range and not likely to go further down after so many days… Take care God bless